On the Parastrophes of Polynomial Binary Quasigroups
Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 389
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_3-4_a14,
author = {S. Samardziska},
title = {On the {Parastrophes} of {Polynomial} {Binary} {Quasigroups}},
journal = {Mathematica balkanica},
pages = {389},
year = {2012},
volume = {26},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a14/}
}
S. Samardziska. On the Parastrophes of Polynomial Binary Quasigroups. Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 389. http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a14/